# SDR USAA2010012590177

- Difficulty date: November 28, 2009
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,561 hours, 34,160 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 6549892
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CORROSION ON BORE OF VERTICAL STABILIZER ATTACHMENT POINT FITTING LEFT AT BS 1016, WL 305.22, LBBL 11.55.  REPAIRED BORE OF VERTICAL STABILIZER ATTACHMENT POINT FITTING LEFT AT BS 1016, WL 305.22, LBBL 11.55 IAW EA 132762.
